# SDR CALA2018011200172

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 52,028 hours, 22,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY EXIT LIGHT PROTECTIVE LENS AT BOTH SEATS 34A AND 30A.  INSTALLED THE LENS CAP.
